# SDR AALA201704039005

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 54,559 hours, 20,479 cycles
- System (JASC): 5240 · Service Doors
- Part: Track
- Condition: Lack Of Lube
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR ARMING LEVER DIFFICULT TO OPERATE.  LUBRICATED THE DOOR ARMING TRACK.
